Alert archive / Nebraska / Wind Advisories in 2006
Wind Advisory 16, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Apr 17, 2006, 3:02 PM MDT for 26 counties in Nebraska. It took effect at Apr 17, 2006, 9:02 PM MDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2006, 3:02 PM MDT (21:02 UTC)
- In effect from
- Apr 17, 2006, 9:02 PM MDT
- Expired
- Apr 18, 2006, 8:00 PM MDT
- In force
- 23 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1199 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
6 follow-up statements
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
000 WWUS73 KLBF 181645 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1145 AM CDT TUE APR 18 2006 ...A POWERFUL SPRING STORM OVER THE NORTHERN PLAINS WILL CONTINUE TO BRING HIGH WINDS TO WESTERN AND NORTH CENTRAL NEBRASKA THROUGH WEDNESDAY... .LOW PRESSURE STRADDLING THE NORTH DAKOTA AND SOUTH DAKOTA BORDER WILL BE SLOW TO EXIT THE PLAINS TOMORROW. THIS LOW PRESSURE SYSTEM...IN COMBINATION WITH HIGH PRESSURE BUILDING INTO THE NORTHERN ROCKIES...WILL PROVIDE THE INGREDIENTS FOR STRONG WINDS THROUGHOUT MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON...WITH THE POTENTIAL FOR EVEN STRONGER WINDS ON WEDNESDAY. NEZ004-005-008-022>026-035>038-056>059-069>071-094-190000- /O.NEW.KLBF.HW.A.0004.060419T1400Z-060420T0000Z/ /O.CON.KLBF.WI.Y.0016.000000T0000Z-060419T0000Z/ SHERIDAN-EASTERN CHERRY-BROWN-GARDEN-GRANT-HOOKER-THOMAS-BLAINE- ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE- HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... AINSWORTH...OSHKOSH...HYANNIS...MULLEN...THEDFORD...DUNNING... ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 1145 AM CDT TUE APR 18 2006 /1045 AM MDT TUE APR 18 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. STRONG WEST TO NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS UP TO 45 TO 50 MPH...WILL CONTINUE THROUGH THE REMAINDER OF THE DAY. SOME GUSTS AS HIGH AS 55 MPH ARE POSSIBLE IN OPEN AREAS...ESPECIALLY ACROSS THE EASTERN PANHANDLE. WINDS WILL DIMINISH THIS EVENING BELOW ADVISORY CRITERIA...BUT INCREASE ONCE AGAIN TOMORROW MORNING. THE POTENTIAL EXISTS FOR SUSTAINED WINDS OF 40 MPH WITH GUSTS TO 60 MPH TOMORROW. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS NEAR FEED LOTS AND EXPOSED OR FRESHLY PLOWED FIELDS...AS BLOWING DUST CAN REDUCED VISIBILITIES TO LESS THAN A MILE A TIMES...VERY QUICKLY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ NEZ006-009-027-190000- /O.CON.KLBF.WI.Y.0016.000000T0000Z-060419T0000Z/ KEYA PAHA-ROCK-LOUP- INCLUDING THE CITIES OF...SPRINGVIEW...BASSETT...TAYLOR 1145 AM CDT TUE APR 18 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. STRONG WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH ARE EXPECTED THIS AFTERNOON. WINDS WILL DIMINISH THIS EVENING BUT INCREASE ONCE AGAIN TOMORROW MORNING. A WIND ADVISORY WILL LIKELY BE NEEDED FOR TOMORROW. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JMC
000 WWUS73 KLBF 182108 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 408 PM CDT TUE APR 18 2006 ...A POWERFUL SPRING STORM OVER THE NORTHERN PLAINS WILL CONTINUE TO BRING HIGH WINDS TO WESTERN AND NORTH CENTRAL NEBRASKA THROUGH WEDNESDAY... .LOW PRESSURE STRADDLING THE NORTH DAKOTA AND SOUTH DAKOTA BORDER WILL BE SLOW TO EXIT THE PLAINS TOMORROW NIGHT. THIS LOW PRESSURE SYSTEM...IN COMBINATION WITH HIGH PRESSURE BUILDING INTO THE NORTHERN ROCKIES...WILL PROVIDE THE INGREDIENTS FOR STRONG WINDS THROUGHOUT MOST OF WESTERN AND NORTH CENTRAL NEBRASKA INTO THE EARLY EVENING...WITH THE POTENTIAL FOR EVEN STRONGER WINDS ON WEDNESDAY. NEZ004-005-008-022>026-035>038-056>059-069>071-094-190000- /O.CON.KLBF.WI.Y.0016.000000T0000Z-060419T0000Z/ /O.CON.KLBF.HW.A.0004.060419T1400Z-060420T0000Z/ SHERIDAN-EASTERN CHERRY-BROWN-GARDEN-GRANT-HOOKER-THOMAS-BLAINE- ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE- HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... AINSWORTH...OSHKOSH...HYANNIS...MULLEN...THEDFORD...DUNNING... ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 408 PM CDT TUE APR 18 2006 /308 PM MDT TUE APR 18 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. STRONG NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS UP TO 55 MPH...WILL CONTINUE INTO THE EARLY EVENING HOURS. WINDS ARE THEN EXPECTED TO DECREASE TO BELOW ADVISORY CRITERIA...BUT INCREASE ONCE AGAIN TOMORROW MORNING. THE POTENTIAL EXISTS FOR SUSTAINED WINDS OF 40 MPH WITH GUSTS TO 60 MPH ON WEDNESDAY. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS NEAR FEED LOTS AND EXPOSED OR FRESHLY PLOWED FIELDS...AS BLOWING DUST CAN REDUCED VISIBILITIES TO LESS THAN A MILE A TIMES...VERY QUICKLY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ NEZ006-009-027-190000- /O.CON.KLBF.WI.Y.0016.000000T0000Z-060419T0000Z/ KEYA PAHA-ROCK-LOUP- INCLUDING THE CITIES OF...SPRINGVIEW...BASSETT...TAYLOR 408 PM CDT TUE APR 18 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. STRONG WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL CONTINUE INTO THE EARLY EVENING HOURS. WINDS WILL DIMINISH THIS EVENING BUT INCREASE ONCE AGAIN TOMORROW MORNING. A WIND ADVISORY WILL LIKELY BE NEEDED FOR TOMORROW. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JMC
000 WWUS73 KLBF 182357 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 657 PM CDT TUE APR 18 2006 ...A POWERFUL SPRING STORM OVER THE NORTHERN PLAINS WILL CONTINUE TO BRING HIGH WINDS TO WESTERN AND NORTH CENTRAL NEBRASKA THROUGH WEDNESDAY... .LOW PRESSURE STRADDLING THE NORTH DAKOTA AND SOUTH DAKOTA BORDER WILL BE SLOW TO EXIT THE PLAINS TOMORROW NIGHT. THIS LOW PRESSURE SYSTEM...IN COMBINATION WITH HIGH PRESSURE BUILDING INTO THE NORTHERN ROCKIES...WILL PROVIDE THE INGREDIENTS FOR STRONG WINDS THROUGHOUT MOST OF WESTERN AND NORTH CENTRAL NEBRASKA INTO MID EVENING...WITH THE POTENTIAL FOR EVEN STRONGER WINDS ON WEDNESDAY. NEZ004-005-008-022>026-035>038-056>059-069>071-094-190200- /O.EXT.KLBF.WI.Y.0016.000000T0000Z-060419T0200Z/ /O.CON.KLBF.HW.A.0004.060419T1400Z-060420T0000Z/ SHERIDAN-EASTERN CHERRY-BROWN-GARDEN-GRANT-HOOKER-THOMAS-BLAINE- ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE- HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... AINSWORTH...OSHKOSH...HYANNIS...MULLEN...THEDFORD...DUNNING... ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 657 PM CDT TUE APR 18 2006 /557 PM MDT TUE APR 18 2006/ ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. STRONG NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS UP TO 50 MPH...WILL CONTINUE INTO MID EVENING. WINDS ARE THEN EXPECTED TO DECREASE TO BELOW ADVISORY CRITERIA AFTER SUNSET...BUT INCREASE ONCE AGAIN TOMORROW MORNING. THE POTENTIAL EXISTS FOR SUSTAINED WINDS OF 40 MPH WITH GUSTS TO 60 MPH ON WEDNESDAY. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS NEAR FEED LOTS AND EXPOSED OR FRESHLY PLOWED FIELDS...AS BLOWING DUST CAN REDUCED VISIBILITIES TO LESS THAN A MILE A TIMES...VERY QUICKLY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ NEZ006-009-027-190200- /O.EXT.KLBF.WI.Y.0016.000000T0000Z-060419T0200Z/ KEYA PAHA-ROCK-LOUP- INCLUDING THE CITIES OF...SPRINGVIEW...BASSETT...TAYLOR 657 PM CDT TUE APR 18 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. STRONG WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL CONTINUE INTO MID EVENING. WINDS WILL DIMINISH AFTER SUNSET BUT INCREASE ONCE AGAIN TOMORROW MORNING. A WIND ADVISORY OR HIGH WIND WARNING WILL LIKELY BE NEEDED FOR TOMORROW. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BUTTLER
000 WWUS73 KLBF 190206 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 906 PM CDT TUE APR 18 2006 ...A POWERFUL SPRING STORM OVER THE NORTHERN PLAINS WILL CONTINUE TO BRING HIGH WINDS TO WESTERN AND NORTH CENTRAL NEBRASKA THROUGH WEDNESDAY... .LOW PRESSURE STRADDLING THE NORTH DAKOTA AND SOUTH DAKOTA BORDER WILL BE SLOW TO EXIT THE PLAINS WEDNESDAY NIGHT. THIS LOW PRESSURE SYSTEM...IN COMBINATION WITH HIGH PRESSURE BUILDING INTO THE NORTHERN ROCKIES...WILL PROVIDE THE INGREDIENTS FOR STRONG WINDS THROUGHOUT MOST OF WESTERN AND NORTH CENTRAL NEBRASKA ON WEDNESDAY. NEZ004-005-008-022>026-035>038-056>059-069>071-094-190845- /O.EXP.KLBF.WI.Y.0016.000000T0000Z-060419T0200Z/ /O.CON.KLBF.HW.A.0004.060419T1400Z-060420T0000Z/ SHERIDAN-EASTERN CHERRY-BROWN-GARDEN-GRANT-HOOKER-THOMAS-BLAINE- ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE- HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... AINSWORTH...OSHKOSH...HYANNIS...MULLEN...THEDFORD...DUNNING... ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 906 PM CDT TUE APR 18 2006 /806 PM MDT TUE APR 18 2006/ ...WIND ADVISORY HAS EXPIRED... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM CDT /8 AM MDT/ WEDNESDAY THROUGH WEDNESDAY EVENING... THE WIND ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM CDT /8 AM MDT/ WEDNESDAY THROUGH WEDNESDAY EVENING. THE POTENTIAL EXISTS FOR SUSTAINED WINDS OF 40 MPH WITH GUSTS TO 60 MPH ON WEDNESDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ NEZ006-009-027-190315- /O.EXP.KLBF.WI.Y.0016.000000T0000Z-060419T0200Z/ KEYA PAHA-ROCK-LOUP- INCLUDING THE CITIES OF...SPRINGVIEW...BASSETT...TAYLOR 906 PM CDT TUE APR 18 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WESTERLY WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 MPH ARE POSSIBLE OVERNIGHT ACROSS PORTIONS OF NORTH CENTRAL NEBRASKA. WINDS WILL INCREASE ONCE AGAIN SHORTLY AFTER SUNRISE WEDNESDAY MORNING. $$ CLB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Apr 17, 2:39 PM MDT, 23 minutes earlier.
Area forecast discussion, Apr 17, 2:39 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 PM CDT MON APR 17 2006 .SHORT TERM... MODELS HAVE COME TOGETHER VERY WELL IN THE NEAR TERM AND THE NORTHERN TREND CONTINUES. SYSTEM HAS SLOWED DOWN AND HAVE DELAYED ONSET OF PRECIPITATION WITH MORE NORTHWARD TREND HAVE ADJUSTED WEATHER GRIDS IN NEAR TERM NORTH. IR SHOWS WELL DEVELOPED SYSTEM OVER CENTRAL WYOMING SNOWING OVER HIGHER ELEVATIONS. BEST DYNAMICS FOR TRW DEVELOPMENT OVER NORTHWEST ZONES LATE THIS EVENING WITH MAIN THREAT INDICATED AS LARE HAIL WITH LOW WET BULB ZEROS. MATURE H5 LOW CLOSES OFF AND MOVES ACROSS THE DAKOTAS ON TUESDAY. FORECAST AREA PRECIPITATION CONCERNS MOSTLY ALONG NORTHERN BORDER. WINDS WILL BE A MAJOR CONCERN TUESDAY. HAVE OPTED FOR HIGH WIND WATCH ALONG THE PANHANDLE INTO SOUTHWEST ZONES WITH KSNY GUIDANCE OUT OF SIGHT...AND THEN ADVISORY EAST. MARGINAL NORTH CENTRAL BUT LATER SHIFTS CAN REVISE. TEMPERATURES WILL BE QUITE COOL WITH THE SYSTEM AND SOME R-S- MIX ALONG BORDER TUESDAY NITE INTO WEDNESDAY. CONSIDERABLE WINDS WEDNESDAY ALSO. WILL WAIT FOR LATER PERIODS FOR HIGHLIGHTS. .LONG TERM... THURSDAY THROUGH FRIDAY SLIGHT WARMING TREND WITH RETURN FLOW SETTING UP AND LOW LEVEL MOISTURE MOVING NORTH INTO THE FORECAST AREA. MODELS CONTINUE TREND OF CONVECTION ALONG DRY LINE THROUGH KS ON SAT AFT. HAVE LEFT DRY FOR NOW WITH MODEL VARIABILITY TOWARDS THE OUT PERIODS. && .LBF WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR NEZ004-NEZ022-NEZ056-NEZ057-NEZ058-NEZ069. WIND ADVISORY FROM 10 AM CDT /9 AM MDT/ TO 7 PM CDT /6 PM MDT/ TUESDAY FOR NEZ005-NEZ006-NEZ007-NEZ008-NEZ009-NEZ010-NEZ023- NEZ024-NEZ025-NEZ026-NEZ027-NEZ028-NEZ029-NEZ035-NEZ036-NEZ037- NEZ038-NEZ059-NEZ070-NEZ071-NEZ094. && POWER
Hazardous weather outlook, Apr 17, 2:50 PM MDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 350 PM CDT MON APR 17 2006 NEZ004>010-022>029-035>038-056>059-069>071-094-182100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 350 PM CDT MON APR 17 2006 /250 PM MDT MON APR 17 2006/ ...HIGH WIND WATCHES AND WIND ADVISORIES POSTED FOR WESTERN AND NORTH CENTRAL NEBRASKA TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING AND OVERNIGHT...MAINLY ACROSS AREAS NORTH OF INTERSTATE 80. ISOLATED SEVERE STORMS ARE POSSIBLE WEST OF A LINE FROM VALENTINE TO HYANNIS. LARGE HAIL WILL BE THE MAIN THREAT FROM THESE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AS LOW PRESSURE DEVELOPS OVER THE DAKOTAS ON TUESDAY...WINDS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA WILL INCREASE. A HIGH WIND WATCH HAS BEEN ISSUED FOR THE EASTERN PANHANDLE AND SOUTHWESTERN COUNTIES...WITH A WIND ADVISORY IN EFFECT ELSEWHERE. AT THIS TIME...WINDS ARE EXPECTED TO SUBSIDE BELOW WARNING AND ADVISORY CRITERIA OVERNIGHT...BUT WILL INCREASE ONCE AGAIN DURING THE DAY ON WEDNESDAY...ESPECIALLY ALONG AND EAST OF HIGHWAY 83. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...HOWEVER...SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) 14
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 3:02 PM MDT | High Wind Watch | LBF | Chase, Deuel, Garden, Keith, Perkins, Sheridan | 6 hr |
Nearby
Wind Advisories in Nebraska, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.